# SDR DL738080890

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 22,439 hours, 9,185 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Sticks
- Location: R2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT SERVICE DOOR LIGHT ILLUMINATED ON T/O ROLL (WITH ASSOCIATED M/C LIGHT) DISCONNECTED T/O AT 50KTS.  CLEANED PLUNGER ON AFT SERVICE DOOR SWITCH OPERATED SEVERAL TIMES DOOR CLOSED AND SECURED VERIFIED SWITCH TURNS LIGHT OFF.
